# SDR ASOA2015052012862

- Difficulty date: April 26, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,826 hours, 10,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L HAS POSSIBLE CRACK AFT OF FS 280 NEED NDT TO VERIFY.   STR 3L REPAIR PERFORMED DURING THE INCORPATION OF SB 670BA-53-040.
